# SDR FDEA202205261297

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 68,938 hours, 17,678 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION FOUND CRACK INDICATION APPROXIMATE   0.30" IN LENGTH AT RIGHT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO CUTOUT AT   CORNER NUMBER 13 SLAT TRACK #10 CUTOUT AFT INBOARD CORNER AT APPROXIMATE XOS   659.717.
